# SDR K11A2019081273203

- Difficulty date: July 12, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 66,430 hours, 44,802 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR CROSS BEAM E FWD LOWER T-CHORD HAS 3 INCH CRACK
